Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What could be the cause for itching sensation around my anus?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
I have a very itchy bottom area and some clear colour discharge ,that seems to occur . Can you suggest what it may be
Posted Sat, 1 Feb 2014 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 32 minutes later
Brief Answer: Hemorrhoids. Detailed Answer: Hello! Thank you for the query. Itching around the anus is usually a symptom of hemorrhoids. Usually they are invisible as are hidden inside the anus. Hemorrhoids usually appear due to constipation, pushing hard on stool, steady lifestyle or after pregnancy. Clear color discharge is a mucus which is also quite characteristic for constipation or irregular bowel movements. Sometimes a discharge from the rectum is a symptom of some large intestine lesion like a polyp. I suggest you to consult a doctor, have rectal examination and consider colonoscopy. In a meanwhile please increase fiber rich products, mineral water intake. Try OTC hemorrhoids suppositories. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor